• TDS Moderators: mafioso | mal3volent | Xorkoth

What to do if a GHB overdose occurs

ravbutterfly2

Bluelighter
Joined
Dec 1, 2005
Messages
140
Location
Chicago
GHB was my DOC. I lost a very good friend on christmas eve last year. We were all doced out, like everynight, and she went upstairs to lay down and G out. After about two hours her boyfriend went to check on her. He carried her down stairs screaming call 911 as he laid Julie's lifeless body down. She was dead. When CPR was being done she vomitted so we knew she choked on her own vomit. I've always heard of dangers of the drug, but we did it so often and been around so many people who would G out we never thought it could happen. I guess it was always in the back of my mind, but was never talked about. It will be one year this christmas and she is truely missed. I was never in a situation to call 911 until it was to late. And i've never seen a situtation scary enough to call, but when in doubt, call. I still do the drug and yet to come across a scary situation. But we all know it can happen. Be Safe out there!
 

K-Luva

Bluelighter
Joined
May 27, 2005
Messages
290
I* didn't read the entire thread but there is only one thing to do with a G OD and that is to get them to the hospital.

G OD = Hospital no questions asked IMO
 

Sleepy_Slumber

Bluelighter
Joined
Dec 2, 2005
Messages
78
Is GHB really that much more dangerous if mixed with alcohol? Does it really so reliably kill people who combine the two drugs? Surely it just makes it a little stronger (no worse than mixing opiates with alcohol). Or is the combo particularly deadly?
 

MissBehavin'_416

Bluelighter
Joined
Dec 12, 2002
Messages
6,785
^ I think it is A LOT worse.
One night after quite a bit of drinking, I took ONE CAP, and straght G-d out. It usually takes me at least 3 caps to get there.
Please don't mix alcohol with GHB, ESPECIALLY if you're not familiar with the drug (G).
 

sushii

Bluelight Crew
Joined
Apr 7, 2004
Messages
2,415
Is GHB really that much more dangerous if mixed with alcohol?
Yes. Alcohol and GHB potentiate the effects of each other, and taking them together can slow the nervous system down and depress your breathing to dangerous levels. The main danger from mixing them come from an increased risk of passing out (not pleasant when you’re in an unfamiliar or dangerous place, or you’re on your own), and the suppression of the gag reflex, meaning that if you throw up you’re at increased risk of aspirating your vomit. Mistaken purity is apparently the primary cause of G overdoses, but ODs as a result of mixing it with alcohol are not far behind.

Also, where I come from G is almost always in liquid form, which makes it impossible to gauge the concentration of each batch. Most are similar, but I’ve had some surprises! As a result what you think is going to be a ‘safe’ dose can be far more than what you expected. And even if you do know the concentration, it’s hard to tell the extent to which the effects of each drug will be increased.

Sure, drinking a tiny amount of alcohol whilst on G might not kill you – I’ve (stupidly) done it a couple of times and ended up ok. Although, each time I passed out for hours on a dose that usually would have only had a moderate effect, and felt nauseous and dizzy when I eventually came to. But the bottom line is that it’s a very high risk behaviour as you often can’t foresee the degree to which each will potentiate the effects of the other. Not to mention it really doesn’t get you any higher – all you’ll do is pass out.
 
Top